Steroids Forum

Anabolic Steroids and Bodybuilding Online Board


Agravating Flare Up......

Share
avatar
starquest maniac

Posts : 22
Karma : 24
Join date : 2016-01-14

Agravating Flare Up......

Post by starquest maniac on Tue Jun 06, 2017 12:49 am

Okay, so for about 2.5-3 weeks now I have been dealing with a little flare up. Here is my cycle........
Cool little cycle.
I am not sure as to which was the problem here, D-bol has always gave me a slight issue with flare ups, but A-dex always kept it under control. T-bol should give min. issues but @ 30mg ED I doubt any. The Deca @ 150mg EW I would think should give hardly any as well. My Test is about 625-MAYBE 650mg EW which is the most I have ever ran. After reading a thread I realized that Nolva and deca is not so good of a idea so I have dropped it all together. So I am taking A-dex @ .5mg EOD and Bromo 1.25mg EOD [ just in case it's Deca related ]. This shit is wild cause it keeps jumping from one nipple to the other. One side will chill out and go down to 97% gone, and then the other side will pop up, and go back and forth. I am not holding onto any water as this is the leanest I have ever been, almost shredded [ BUT NOT BIGGIN SHREDDED ]. So my Estrogen has got to be under control. I have got 6 more weeks of my cycle before going back onto TRT, but I want this damn thing gone people. You guys got any ideas on this????? I even have ran the A-dex last week @ 1mg EOD and the Bromo @ 2.5mg EOD, with no difference so I backed off and decided to ask my people!!!! I feel like a dumb shit not knowing why this flare up is still lurking around. And I am tired of taking all these meds, LMAO!!


_________________
DISCLAIMER: Starquest Maniac is completely fictional and not a true human being. As a matter of fact, I am a loser who has nothing better to do than imagine what life would be like if AAS was legal! Everything I say is a lie, and that's the TRUTH!! LOL!
avatar
mjbwarrior

Posts : 12
Karma : 14
Join date : 2016-11-17

Re: Agravating Flare Up......

Post by mjbwarrior on Tue Jun 06, 2017 1:32 am

that sus450 im sure is some good strong stuff... I ran a cycle using a 400mg test in the past at high levels, it was strong shit as well and thats the only time i had a serious flare up that had me a little nervous... could be the strong test but again im no expert... recently on 750 mg/ew i had a slight flare up but nolva took care of it in a heartbeat... maybe drop your test a bit and still use the A-dex.


_________________
FOCUS
avatar
starquest maniac

Posts : 22
Karma : 24
Join date : 2016-01-14

Re: Agravating Flare Up......

Post by starquest maniac on Tue Jun 06, 2017 2:20 am

Yeah, I thought about dropping the Test dose down for a second. But, I had been at 600+mg for 5 weeks with almost no issues, just preventative maint. Problem started 1 week after starting the orals. I was already using the Sus450 for TRT for 2 weeks before starting this cycle. Test per mg should make no difference either, 650mg of E or C VS The Sus450 is the same, just shorter esters involved. But hey, I could be wrong on that. All I know is Test is Test! On a further note, I stopped the orals last Thurs = 6/17/10.


_________________
DISCLAIMER: Starquest Maniac is completely fictional and not a true human being. As a matter of fact, I am a loser who has nothing better to do than imagine what life would be like if AAS was legal! Everything I say is a lie, and that's the TRUTH!! LOL!
avatar
starquest maniac

Posts : 22
Karma : 24
Join date : 2016-01-14

Re: Agravating Flare Up......

Post by starquest maniac on Tue Jun 06, 2017 3:02 am

WOW! Can't believe no one had any good or shitty advice, LOL! Well, Sunday I did 1mg A-Dex and on Monday I did 1mg A-Dex, and today .5mg A-Dex. I am 98% all better now. I guess I was just a lil' skeptic of doing that dose as I have not had to before, and the half life is close to a week. Tomorrow I will do another .5mg for safe measure and confident I will be 100%. Thanks for anyone who at least to a peek at this thread.


_________________
DISCLAIMER: Starquest Maniac is completely fictional and not a true human being. As a matter of fact, I am a loser who has nothing better to do than imagine what life would be like if AAS was legal! Everything I say is a lie, and that's the TRUTH!! LOL!

Ironworker

Posts : 11
Karma : 13
Join date : 2016-01-14

Re: Agravating Flare Up......

Post by Ironworker on Tue Jun 06, 2017 3:58 am

Adex only controls 50% of estrogen. Normally, that's a good percentage, allowing enough estrogen for muscle growth while mitigating sides. But in your case, you are apparently more estrogen sensitive. I would switch to Letrozole for several weeks to get things under control, then go to nolva and adex. The amount of Deca you're using is not a problem regarding nolva use, and not enough to require Bromo or cabergoline. BTW, I highly recommend Caber over Bromo. Too many unsavory sides with Bromo because it does not directly block prolactin, where Caber does.


_________________
"Damn you're big! Must be steroids!" The last words uttered in this dick's life....
avatar
MCSS13

Posts : 4
Karma : 4
Join date : 2016-03-22

Re: Agravating Flare Up......

Post by MCSS13 on Tue Jun 06, 2017 4:35 am

Ironworker wrote:Adex only controls 50% of estrogen. Normally, that's a good percentage, allowing enough estrogen for muscle growth while mitigating sides. But in your case, you are apparently more estrogen sensitive. I would switch to Letrozole for several weeks to get things under control, then go to nolva and adex. The amount of Deca you're using is not a problem regarding nolva use, and not enough to require Bromo or cabergoline. BTW, I highly recommend Caber over Bromo. Too many unsavory sides with Bromo because it does not directly block prolactin, where Caber does.

Hey IW at what amount of deca might cause problems with nolva or does it it vary person to person?

Ironworker

Posts : 11
Karma : 13
Join date : 2016-01-14

Re: Agravating Flare Up......

Post by Ironworker on Tue Jun 06, 2017 5:08 am

MCSS13 wrote:Hey IW at what amount of deca might cause problems with nolva or does it it vary person to person?

Depends on how much test you're running with deca. You'll need nolva with 300mg/wk or more of test, even if you're running deca along with it. If you're not running any test and are running deca as your primary compound, nolva will not prevent gyno and would therefore be money wasted. Deca produces progesterone (prolactin) based gyno and bromo or cabergoline are what prevents this gyno.

There are no drug interactions between deca and nolva....just worthless to run nolva to overcome deca-related gyno.


_________________
"Damn you're big! Must be steroids!" The last words uttered in this dick's life....
avatar
Biggin

Posts : 35
Karma : 39
Join date : 2016-01-16

Re: Agravating Flare Up......

Post by Biggin on Tue Jun 06, 2017 5:41 am

Biggin concurs with IW 100%!


_________________
5'9 235lbs

Testoxyl Enanthate 375mgs/week.
Sustaxyl 162.50mgs/eod.
Primoxyl 200mgs/week.
Nandroxyl 300mgs/week.
Trenboxyl Acetate 150mgs/eod.
Oxandroxyl 80mgs/ed.
Anadroxyl 100mgs/ed for 1 more week.
Kalpatropin 9ius/ed.
Proviroxyl 50mgs/ed.


Powered by Kalpa Pharmaceuticals
avatar
MCSS13

Posts : 4
Karma : 4
Join date : 2016-03-22

Re: Agravating Flare Up......

Post by MCSS13 on Tue Jun 06, 2017 6:17 am

Ironworker wrote:Depends on how much test you're running with deca. You'll need nolva with 300mg/wk or more of test, even if you're running deca along with it. If you're not running any test and are running deca as your primary compound, nolva will not prevent gyno and would therefore be money wasted. Deca produces progesterone (prolactin) based gyno and bromo or cabergoline are what prevents this gyno.

There are no drug interactions between deca and nolva....just worthless to run nolva to overcome deca-related gyno.

alrighty. im gonna be running a gram of test and 400mg of deca so i was just curious to see what the deal was with nolva a deca. thanks IW n biggin (sry SM for side tracking your thread

Ramblin

Posts : 7
Karma : 7
Join date : 2016-11-16

Re: Agravating Flare Up......

Post by Ramblin on Tue Jun 06, 2017 7:00 am

starquest maniac wrote:Yeah, I thought about dropping the Test dose down for a second. But, I had been at 600+mg for 5 weeks with almost no issues

You were at 600+mg for 5 weeks of Sust450, a compound that has several esters, some of which take about 4-5 weeks to kick in.It is possible that now that the cyp and decanoate esters are kicking in, the full force of all that test is making you have flare ups.

Sponsored content

Re: Agravating Flare Up......

Post by Sponsored content


    Current date/time is Mon Oct 23, 2017 3:05 am